Alert archive / New Mexico / River Flood Warnings in 2015
River Flood Warning 29, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this river flood warning at Oct 21, 2015, 7:39 PM MDT for Eddy County, New Mexico. It took effect at Oct 22, 2015, 5:08 PM MDT. It was in force for 49 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 21, 2015, 7:39 PM MDT (01:39 UTC)
- In effect from
- Oct 22, 2015, 5:08 PM MDT
- Expired
- Oct 24, 2015, 6:00 PM MDT
- In force
- 49 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Eddy County, NM
The radar
The Holloman AFB radar (KHDX), 169 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pecos River 6 miles E of Artesia (ATSN5).
- Action stage
- 12 ft
- Minor stage
- 12.5 ft
- Moderate stage
- 15 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08396500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
878
WGUS44 KMAF 220139
FLWMAF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
839 PM CDT WED OCT 21 2015
...The National Weather Service in Midland has issued a flood warning
for the following rivers in New Mexico...
Pecos River near Artesia 6E affecting Eddy County
.A line of storng thunderstorms developed along the Pecos River
Wednesday evening, and is forecast to push the Pecos River into
flood.in the vicinity of Artesia by Thursday evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists are urged to heed flood warnings, and exercise caution if
traveling through this area. Vehicle-related fatalities are the
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to
cross it. You and your vehicle could be swept downstream in rushing
floodwaters. Turn around, don't drown!
River levels are high. Ranchers and farmers should move livestock
and machinery out of flood-prone areas if time permits.
Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.
Additional information is available at: www.weather.gov/midland
The next statement will be issued Thursday morning.
&&
NMC015-221739-
/O.NEW.KMAF.FL.W.0029.151022T2308Z-151025T0000Z/
/ATSN5.1.ER.151022T2308Z.151023T1800Z.151024T1200Z.NO/
739 PM MDT WED OCT 21 2015
The National Weather Service in has issued a
* Flood Warning for
the Pecos River near Artesia 6E.
* from Thursday evening to Saturday evening, or until the warning is
cancelled.
* At 7PM Wednesday the stage was 6.8 feet (2.1 meters).
* flooding is forecast.
* Flood stage is 12.5 feet (3.8 meters).
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 14.3 feet (4.4 meters) by Friday early
afternoon. The river will fall below flood stage by Saturday
morning.
* Impact...At 15.0 feet (4.6 meters), the river reaches moderate flood
stage, flooding the approaches of U. S. Highway 82 1/2 mile east of
the bridge, as well as lower structures at Wilbank Trucking, Inc.
This crest compares to a previous crest of 14.3 feet (4.4 meters) on
Jun 6 1921.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Thu Thu Thu Thu
1AM 7AM 1PM 7PM
Artesia 6E 12.0 12.5 6.8 Wed 7 PM 8.1 9.8 11.3 12.7
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Thu Thu Thu Thu
1AM 7AM 1PM 7PM
Artesia 6E 3.7 3.8 2.1 Wed 7 PM 2.5 3.0 3.4 3.9
&&
LAT...LON 3297 10443 3297 10423 3285 10425 3265 10423 3264 10443
$$2 follow-up statements
780
WGUS84 KMAF 221505
FLSMAF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1005 AM CDT THU OCT 22 2015
...The Flood Warning continues for the following rivers in Texas...
New Mexico...
Rio Grande at Candelaria 3N affecting Presidio County
Pecos River near Artesia 6E affecting Eddy County
Rapid rises overnight due to rain upstream have caused rises on the Pecos
River near Artesia 6E and the Rio Grande at Candelaria 3N.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists are urged to heed flood warnings, and exercise caution if
traveling through this area. Vehicle-related fatalities are the
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to
cross it. You and your vehicle could be swept downstream in rushing
floodwaters. Turn around, don't drown!
River levels are high. Ranchers and farmers should move livestock
and machinery out of flood-prone areas if time permits.
Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.
Additional information is available at: www.weather.gov/midland
The next statement will be issued later today.
&&
TXC377-230705-
/O.EXT.KMAF.FL.W.0030.000000T0000Z-151023T1115Z/
/CDET2.2.ER.151022T0412Z.151022T0445Z.151022T2315Z.NR/
1005 AM CDT THU OCT 22 2015
...Flood Warning extended until Friday morning...The Flood Warning
continues for
the Rio Grande at Candelaria 3N.
* until Friday morning, or until the warning is cancelled.
* At 9AM Thursday the stage was 9.0 feet (2.7 meters).
* flooding is occurring and flooding is forecast.
* Flood stage is 8.5 feet (2.6 meters).
* Forecast...The river will continue rising to near 9.2 feet (2.8
meters) by this afternoon. The river will fall below flood stage
this evening.
* Impact...At 8.5 feet (2.6 meters), the river reaches minor flood
stage, possibly resulting in flooding of FM 170 in low areas.
Homes in Candelaria are not expected to be affected. Farmers and
ranchers need to remain alert to the weather and river conditions
as livestock and machinery may need to be moved to higher ground.
This crest compares to a previous crest of 9.2 feet (2.8 meters) on
Oct 7 2015.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Thu Thu Fri Fri
1PM 7PM 1AM 7AM
Candelaria 3N 7.5 8.5 9.0 Thu 9 AM 9.2 8.4 7.8 7.3
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Thu Thu Fri Fri
1PM 7PM 1AM 7AM
Candelaria 3N 2.3 2.6 2.7 Thu 9 AM 2.8 2.6 2.4 2.2
&&
LAT...LON 3057 10504 3069 10492 3022 10463 2980 10451 2975 10465
$$
NMC015-230705-
/O.EXT.KMAF.FL.W.0029.151023T0230Z-151025T0000Z/
/ATSN5.1.ER.151023T0230Z.151023T1200Z.151024T1200Z.NO/
905 AM MDT THU OCT 22 2015
The Flood Warning continues for
the Pecos River near Artesia 6E.
* from this evening to Saturday evening, or until the warning is
cancelled.
* At 8AM Thursday the stage was 9.5 feet (2.9 meters).
* flooding is forecast.
* Flood stage is 12.5 feet (3.8 meters).
* Forecast...Rise above flood stage by this evening and continue to
rise to near 13.9 feet (4.2 meters) by tomorrow early afternoon.
The river will fall below flood stage by Saturday morning.
* Impact...At 13.5 feet (4.1 meters), the river reaches the floor of
the instrument shelter.
This crest compares to a previous crest of 12.6 feet (3.8 meters) on
Jun 27 1986.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Thu Thu Fri Fri
1PM 7PM 1AM 7AM
Artesia 6E 12.0 12.5 9.5 Thu 8 AM 10.2 12.0 13.2 13.9
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Thu Thu Fri Fri
1PM 7PM 1AM 7AM
Artesia 6E 3.7 3.8 2.9 Thu 8 AM 3.1 3.7 4.0 4.2
&&
LAT...LON 3297 10443 3297 10423 3285 10425 3265 10423 3264 10443
$$702
WGUS84 KMAF 230208
FLSMAF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
908 PM CDT THU OCT 22 2015
...The Flood Warning is cancelled for the following rivers in New
Mexico...
Pecos River near Artesia 6E affecting Eddy County
.The Pecos River has crested at Artesia, and no river flooding is
anticipated.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists are urged to heed flood warnings, and exercise caution if
traveling through this area. Vehicle-related fatalities are the
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to
cross it. You and your vehicle could be swept downstream in rushing
floodwaters. Turn around, don't drown!
River levels are high. Ranchers and farmers should move livestock
and machinery out of flood-prone areas if time permits.
Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.
Additional information is available at: www.weather.gov/midland
This will be the last statement for this event.
&&
NMC015-230238-
/O.CAN.KMAF.FL.W.0029.000000T0000Z-151025T0000Z/
/ATSN5.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
808 PM MDT THU OCT 22 2015
The Flood Warning is cancelled for
the Pecos River near Artesia 6E.
* At 7PM Thursday the stage was 7.0 feet (2.1 meters).
* Flood stage is 12.5 feet (3.8 meters).
* Forecast...The river crested below flood stage at 9.6 feet (feet
meters). The river will fall to 6.9 feet (2.1 meters) by .
This crest compares to a previous crest of 11.8 feet (3.6 meters) on
May 3 1914.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Fri Fri Fri Fri
1AM 7AM 1PM 7PM
Artesia 6E 12.0 12.5 7.0 Thu 7 PM 6.7 6.1 6.0 6.2
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Fri Fri Fri Fri
1AM 7AM 1PM 7PM
Artesia 6E 3.7 3.8 2.1 Thu 7 PM 2.0 1.9 1.8 1.9
&&
LAT...LON 3297 10443 3297 10423 3285 10425 3265 10423 3264 10443
$$
44What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Oct 21, 5:21 PM MDT, 2 hours 18 minutes earlier.
Area forecast discussion, Oct 21, 5:21 PM MDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
621 PM CDT WED OCT 21 2015
.DISCUSSION...
See 00z aviation discussion below.
&&
.AVIATION...
Rain and thunderstorms will increase in coverage within the next
few hours and will likely impact all the TAF sites. The rain and
storms are expected to last through the next 24 hours. Ceilings
are expected to continue to decrease across the area and should
improve slightly late tomorrow morning. Winds will generally be
elevated out of the southeast with some gusts.
&&
.PREV DISCUSSION... /issued 535 PM CDT WED OCT 21 2015/
UPDATE...
Will update ZFP product soon to incorporate WS 517 V/T 1200 AM
CDT/1100 PM MDT.
PREV DISCUSSION... /issued 501 PM CDT WED OCT 21 2015/
DISCUSSION...
Hazards:
* Flash Flood Watch in effect until 7 pm CDT/6 pm MDT Thursday
for all of west Texas and southeastern New Mexico.
* Scattered strong to severe thunderstorms tonight, with large
hail, high winds, frequent lightning, and a few tornadoes
possible.
* Record-setting heavy rainfall likely from southeastern New
Mexico east across the Permian Basin tonight.
Impacts:
* Flash flooding of arroyos, draws, and streams. Low water
crossings and low stretches of roads impassible. Urban
flooding likely, with many road closures expected. High water
rescues are possible.
* Damaging winds may down power lines, trees, and take roofs off
buildings.
* Large hail may strip trees of leaves, damage vehicles, and
possibly damage roofs.
* Tornado damage to buildings, power lines, and homes, with
debris covering roads and delaying recovery efforts.
* Frequent lightning may cause localized power outages, start
tank battery fires, and be a hazard for first responders.
* Heavy rainfall flowing into the Colorado River tributaries may
cause flooding of nearby low-lying areas.
An approaching closed low presently over central AZ (the same
storm system that gave us heavy rainfall almost two weeks ago!)
will slowly progress east over the next 48-72 hours. Several
embedded jet streaks on the eastern half of this system are
responsible for ongoing small convection over the Permian Basin.
As one potent jet streak and associated short wave approach this
evening, instability, deep layer shear, and sufficient moisture
will come together to produce scattered strong to severe
thunderstorms. My guess is that CI will occur either off the Davis
Mountains or east across central Pecos County within the next two
hours. A pronounced tongue of higher theta-e surface air extends
from Val Verde County northwestward into southeastern New Mexico.
Main threat will be from hail and damaging winds. However, the
shear profiles may support tornadogenic supercells where low level
winds are backed, i.e. upper Trans Pecos. As these storms move
north-northeastward, they should encounter less-favorable air.
However elevated storms are expected further north, across the
northern Permian Basin and western Low Rolling Plains. These
storms will be capable of producing hail and maybe damaging winds.
The threat then shifts to a heavy rain event, starting over the
western Permian Basin late tonight and shifting east during the
overnight hours. Between midnight and sunrise Thursday, a large
area of 1 to 3 inch rains are forecast along an axis extending
from Marathon through Fort Stockton...Midland/Odessa...and
Andrews/Seminole/Lamesa. This axis will shift east during the
morning hours, impacting the eastern Basin and the western Low
Rolling Plains, with rainfall amounts comparable to earlier
amounts to the west. By Thursday evening...southeastern New Mexico
will have picked up anywhere between an inch or two, while farther
east, in the Permian Basin, rainfall amounts of two to three
inches with isolated amounts greater than four inches are
expected. This rainfall event is highly anomalous for west Texas
and southeastern New Mexico, and may set records at many
locations.
The threat of thunderstorms and heavy rain shifts east toward the
Hill Country and north central Texas late Thursday into Friday.
There may be enough instablilty and moisture to gin up a few
thunderstorms, but the coverage and intensity will be nowhere near
what we're expecting overnight.
Thereafter, we can expect a drying trend. A cold front will pass
through southwestern Texas and southeastern New Mexico during the
morning hours Saturday, with a wind shift to the north and fall-
like temperatures forecast for Saturday and Sunday. Looks like
another front enters the picture sometime Tuesday. This will bear
watch as we could see moisture from the remains of now TS
"PATRICIA", now about 265 miles south of Acapulco, MX. Too early
to tell right now about increases in rain chances early next
week...stay tuned.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Flash Flood Watch through Thursday afternoon FOR THE FOLLOWING
ZONES... Central Lea County...Eddy County Plains...
Guadalupe Mountains NP/Lincoln NF/LNZ...Guadalupe Mountains
of Eddy County...Northern Lea County...Southeast Plains/BLM
Roswell/LNZ...Southern Lea County.
TX...Flash Flood Watch through Thursday evening FOR THE FOLLOWING
ZONES... Andrews...Big Bend Area...Borden...Crane...
Davis/Apache Mountains Area...Dawson...Ector...Gaines...
Glasscock...Guadalupe Mountains...Howard...Loving...Marfa
Plateau...Martin...Midland...Mitchell...Pecos...Presidio
Valley...Reagan...Reeves County and Upper Trans Pecos...
Scurry...Terrell...Upton...Van Horn and Highway 54
Corridor...Ward...Winkler.
&&
99Hazardous weather outlook, Oct 21, 1:12 PM MDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 212 PM CDT WED OCT 21 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-221915- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 212 PM CDT WED OCT 21 2015 /112 PM MDT WED OCT 21 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS WEST TEXAS AND SOUTHEAST NEW MEXICO THROUGH TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO CAN NOT BE RULED OUT AS WELL. THUNDERSTORMS ARE EXPECTED TO PRODUCE HEAVY RAINFALL THROUGH TONIGHT AND FLASH FLOODING IS POSSIBLE. 1 TO 3 INCHES OF RAINFALL IS EXPECTED OVERNIGHT IN THE PERMIAN BASIN WITH LESSER AMOUNTS ELSEWHERE. HEAVY RAINS COULD ALSO CAUSE SIGNIFICANT RISES IN SMALL STREAMS AND RIVERS ACROSS THE AREA INCLUDING THE RIO GRANDE...COLORADO RIVER...PECOS RIVER...AND ASSOCIATED TRIBUTARIES OF THESE RIVERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE FOCUS FOR HEAVY RAIN WILL SHIFT TO THE EASTERN PERMIAN BASIN AND LOWER TRANS PECOS THURSDAY. STORM TOTAL RAINFALL AMOUNTS COULD EXCEED 4 INCHES IN SOME LOCATIONS...CONTINUING THE THREAT FOR FLASH FLOODNG AND RIVER FLOODING. THE FLASH FLOOD WATCH CONTINUES THROUGH THURSDAY MORNING WITH THE PRIMARY THREAT AREA BEING THE PERMIAN BASIN AND LOWER TRANS PECOS. A FEW STORMS COULD BECOME STRONG TO SEVERE THURSDAY AS WELL AND PRODUCE HAIL AND STRONG WINDS. .SPOTTER INFORMATION STATEMENT... THERE IS A 20 PERCENT CHANCE OF SPOTTER ACTIVATION THIS AFTERNOON AND THIS EVENING. SPOTTERS CAN REPORT ANY FLOODING THAT MAY OCCUR TO THE NATIONAL WEATHER SERVICE AND LOCAL LAW ENFORCEMENT. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Oct 21, 6:32 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
732 PM CDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL ATOKA 32.77N 104.39W
10/21/2015 E1.00 INCH EDDY NM PUBLIC
&&
05Local storm report, Oct 21, 6:40 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
740 PM CDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL COTTONWOOD 32.93N 104.39W
10/21/2015 E1.00 INCH EDDY NM PUBLIC
0738 PM FLASH FLOOD ARTESIA 32.85N 104.43W
10/21/2015 EDDY NM PUBLIC
STREET FLOODING IN ARTESIA.
&&
05Local storm report, Oct 21, 6:49 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
749 PM CDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL 6 SSW CARLSBAD 32.32N 104.28W
10/21/2015 E1.00 INCH EDDY NM CO-OP OBSERVER
&&
05Local storm report, Oct 21, 7:19 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
819 PM CDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL CARLSBAD 32.40N 104.24W
10/21/2015 E1.50 INCH EDDY NM TRAINED SPOTTER
&&
MSCHULDTLocal storm report, Oct 21, 7:26 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
826 PM CDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM FLOOD ARTESIA 32.85N 104.43W
10/21/2015 EDDY NM PUBLIC
STREET FLOODING IN TOWN.
&&
JDLocal storm report, Oct 21, 7:28 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
828 PM CDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FLOOD ARTESIA 32.85N 104.43W
10/21/2015 EDDY NM TRAINED SPOTTER
CURB-TO-CURB STREET FLOODING.
&&
JDThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 21, 6:07 PM MDT | Special Weather Statement | MAF | Eddy | 38 min |
| Oct 21, 6:13 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 62 min |
| Oct 21, 6:13 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 62 min |
| Oct 21, 6:20 PM MDT | Areal Flood Advisory | MAF | Eddy | 3 hr |
| Oct 21, 6:37 PM MDT | Areal Flood Advisory | MAF | Eddy | 3 hr |
| Oct 21, 6:53 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 37 min |
| Oct 21, 6:59 PM MDT | Areal Flood Advisory | MAF | Eddy | 3 hr |
| Oct 21, 8:04 PM MDT | Severe Thunderstorm Warning | MAF | Lea | 56 min |
| Oct 21, 8:52 PM MDT | Tornado Warning | MAF | Lea | 23 min |
| Oct 21, 8:59 PM MDT | Areal Flood Advisory | MAF | Lea | 3 hr |
| Oct 21, 9:06 PM MDT | Severe Thunderstorm Warning | MAF | Lea | 37 min |
| Oct 21, 10:06 PM MDT | Severe Thunderstorm Warning | MAF | Lea | 54 min |
| Oct 21, 10:39 PM MDT | Areal Flood Advisory | MAF | Lea | 111 min |
| Oct 21, 10:39 PM MDT | Severe Thunderstorm Warning | MAF | Eddy, Lea | 66 min |
| Oct 21, 10:56 PM MDT | Flash Flood Warning | MAF | Lea | 3 hr |
| Oct 21, 11:26 PM MDT | Flash Flood Warning | MAF | Lea | 3 hr |
Nearby
River Flood Warnings in New Mexico, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.